Meet a man starting 2nd year of Campath

A board to discuss the soon-to-be released drug Campath as a treatment for Multiple Sclerosis

Meet a man starting 2nd year of Campath

Postby catfreak » Thu Aug 20, 2009 4:55 am

While I was getting my Tysabri Infusion we met a man and his wife who came in to say hello the infusion nurses. He said he would be back next week to start year 2 of Campath.

I asked if he thought it helped and he said definately, although he still could not tolerate the heat and humidity at all. He was excited to have year 2 infusions.

The infusion nurse also said they we giving off label as long as insurance would approve.

Cat
Holly - Shine On You Crazy Diamond - Pink Floyd

9/3/09 Stanford - Dr Dake - Stent in R-J to unblock Arachnoid Cyst in Sigmoid Sinus. Stent in narrowed L-J. Balloon in narrowing where R & L Jugulars meet.
User avatar
catfreak
Family Elder
 
Posts: 791
Joined: Sun Jun 01, 2008 2:00 pm
Location: Mississippi

Advertisement

Postby queenie » Fri Aug 21, 2009 6:24 pm

I am 4 months post infusions, and while I don't feel miraculously cured, I never expected to. I now am looking at ms as a chronic illness, and my current tx (campath) has left me feeling better than I have in at least 10 years. I will definately go for the year two infusions.
And it sure beats shooting up daily!!!
User avatar
queenie
Family Member
 
Posts: 55
Joined: Tue Jun 02, 2009 2:00 pm

Postby Grumpster » Sun Aug 30, 2009 11:21 am

Queenie, I too felt the same as you. Still do, but now I got ITP and can not ever ave CAmpath again. Chheck out my last post. Crazy stuff this CAmpath is....
User avatar
Grumpster
Family Elder
 
Posts: 169
Joined: Tue Aug 01, 2006 2:00 pm
Location: S. California

Postby queenie » Sat Sep 05, 2009 9:08 pm

I saw your post, G.
What do "they" advise for you, as far as further tx goes?
User avatar
queenie
Family Member
 
Posts: 55
Joined: Tue Jun 02, 2009 2:00 pm

Postby Grumpster » Sun Sep 06, 2009 1:53 pm

Hey Q,

Right now they are just trying to stabilize my platelets. The prednisone has worked and now I am back solidly inot the normal range ~210k. Thing is I can not continue the prednisone for too long and who knows what will happen when I reduce and wean off the stuff. Future treatments for Ms are totaly up in the air. I can not have more CAmpath, which totally sucks since it has been a neurological success to be sure. I do not even know if I can have Tysabri since ITP is on the side effect list for that too. The interfeurons stopped working for me, so where else can I go, what can I do for treatment? I am really stressing about it as I really wish I could continue the Campath. I think I would have been ok with the low dose, but that high dose was too much. It was clear when I was getting it as evidenced by the massive rash, shortness of breath etc.

For now I will just try to enjoy the ~6 months of whatever benefit the remaining Campath in my system gives me...

G
User avatar
Grumpster
Family Elder
 
Posts: 169
Joined: Tue Aug 01, 2006 2:00 pm
Location: S. California

Postby queenie » Sun Sep 06, 2009 5:30 pm

G man:
This is most unfortunate for you!
Who knows? Maybe the campath IS curative, and you will continue to do well. I'll keep my fingers crossed for you.
User avatar
queenie
Family Member
 
Posts: 55
Joined: Tue Jun 02, 2009 2:00 pm


Return to Campath (Lemtrada, Alemtuzumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service